Antiplatelet Therapy

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I taper Brilinta on my own to reduce its side effect?

Query: Hello doctor, I am a 66-year-old female. I am a type 2 insulin-dependent diabetic for 38 years. I suffered a STEMI heart attack on August 2019. Two stents were placed in my LAD at that time to stop the heart attack. A follow up procedure was recommended as additional blockages were observed in the ...  Read Full »


Dr. Ganesh P Sapkal

Cardiologist

Answer: Hi, Welcome to icliniq.com. Gone through the details you provided. The above drugs are fine. You need to continue Brilinta with Aspirin at least until November 2020 (to complete one year after the procedure). Further continuation of two antiplatelets will depend on the situation at the completio...  Read Full »

What does my cardiac CT show?

Query: Hi doctor, Just now I got my cardiac CT report. I seek opinion of my radiology report before I see my cardiologist in a couple of weeks. Conclusion is that the stress test and echocardiogram results were fine. The CT cardiac report is as follows: Moderate coronary calcification detected with CAC sc...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. Your report (attachment removed to protect patient identity) is suggestive of coronary artery disease. But, the good news is that this does not require any intervention treatment if there are no symptoms associated like chest pain on exertion. ...  Read Full »

Why is the toe turning to purple at night in a diabetic patient?

Query: Hello doctor, My father has diabetes, and recently we noticed that his toes turn to purple at night, espcially when he is not walking or standing. It goes back to normal when he walks for a little bit. We run some tests, and I would like a specialist to look at them. We consulted a cardio doctor b...  Read Full »


Dr. Ganesh P Sapkal

Cardiologist

Answer: Hi, Welcome to icliniq.com. Gone through the reports you provided (attachment removed to protect patient identity). He is having diabetes. Reports suggest that he is having blockages in leg arteries and also in heart arteries. Doctors have started on anti-platelet drugs and cholesterol lowering dr...  Read Full »

May I know the reason for slurred speech in a paralyzed person?

Query: Hi doctor,My dad has been paralyzed for three years now. He was fine, but suddenly his speech is not clear. We cannot understand what he says. May I know why this has happened?  Read Full »


Dr. Talal Hussain

Family Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Paralyzed patients have a tendency to get stroke when they have already had it. This could be a recurrence of stroke and the patient should be taken to a hospital as a CT scan without contrast needs to be done to know if he has again developed a stroke. If he has had a...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.